MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F; Introducer, Catheter
Model Number SI-1371-M
Medical Device Problem Codes Difficult to Insert (1316); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.\ one 13f agilis steerable introducer sheath was received for evaluation.Functional testing confirmed a leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the side wall of the seal due to non-axial insertion of the dilator.A separate tear was observed at one side of the insertion slit; the cause of the slit tear could not be determined.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.An updated hemostasis seal was implemented in march 2026 to improve seal robustness.The complaint device associated with this event was manufactured prior to implementation of the updated hemostasis seal.
 
Event or Problem Description
During an atrial fibrillation procedure, an air leak was noted on the hemostasis valve of the agilis sheath after volt catheter insertion.Prior to volt catheter insertion, it was noted that there was increased resistance requiring more force than normal when inserting the dilator into the agilis sheath.After the volt catheter was inserted, an air leak was noted to be coming from the hemostasis valve.The agilis sheath was exchanged, and the procedure was completed with no adverse patient health consequences.

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50410996
Report Number2182269-2026-00531
Device Sequence Number10489095
Product Code DYB
UDI-Device Identifier05415067051851
UDI-Public(01)05415067051851(10)11256163(17)290131
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-M
Device Catalogue NumberSI-1371-M
Device Lot Number11256163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown